# SDR FDEA202304220740

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB19283
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE #8 SLAT INTERNAL RIB FOUND CRACK DURING BORESCOPE   INSPECTION AT STATION XOS 1086.831. CRACKED RIB AT LEFT HAND WING #8 SLAT INTERNAL AT STATION XOS 1086.831 REPAIRED AS PER   EA# 1-5750-T0374170 PART 1 TITLE: WINGS -FLIGHT SURFACES - LH WING NO.8 - RIBS   REPLACEMENT AT XOS1086, XOS1092, XOS1130, XOS1135, XOS1141 - RSC TRACKING. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
